MAUDE Adverse Event Report: BECTON DICKINSON ECLIPSE; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON ECLIPSE; HYPODERMIC SINGLE LUMEN NEEDLE
Catalog Number 305758
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd needle eclipse 27x1/2 leaked; it was reported by customer that velcade leaked out of the needle where the needle connects to the plastic base.Verbatim: rcc received a complaint via email of units that experienced the problem 1 date of occurrence 10/15/25.If applicable identify the drug, infusion rate, primary or secondary infusion.Velcade subcutaneous general description of complaint using a texium 3 ml syringe with a bd eclipse 27g x ½¿ needle.When giving subcutaneous injection of velcade ¿ velcade leaked out of the needle where the needle connects to the plastic base (not a leak at the leur connection) is there sample available, please retain.Yes, i have the needle and package.Patient injury y/n, details of injury.No.Was medical intervention necessary? y/n, describe; no, patient received most of the dose of drug.Was therapy interrupted? y/n explain; no.*if product has chemotherapy or hazardous chemicals, please see special instructions.Trace chemotherapy in and on syringe and needle.
 
Additional Manufacturer Narrative
No photos or samples were received by our quality team for evaluation therefore the failure mode could not be verified.A review of the internal manufacturing device records and raw material history files for the reported lot numbers was performed and no recorded quality problems or rejections to this incident were found.Based on the quality team's investigation, the root cause of this incident cannot be determined.

Brand Name
ECLIPSE
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore NJ 07417
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23729040
Report Number2243072-2025-01454
Device Sequence Number21473322
Product Code FMI
UDI-Device Identifier00382903057580
UDI-Public(01)00382903057580(11)250428(17)300331(10)5118946
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K010188
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305758
Device Lot Number5118946
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/24/2025
Supplement Date Received by Manufacturer01/06/2026
Initial Report FDA Received Date12/05/2025
Supplement Report FDA Received Date01/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown